MAUDE Adverse Event Report: LIMACORPORATE S.P.A. H-MAX S STEM; H-MAX S STEM - STANDARD - TAPER 12/14 #13 H.155MM

LIMACORPORATE S.P.A. H-MAX S STEM; H-MAX S STEM - STANDARD - TAPER 12/14 #13 H.155MM
Model Number 4250.20.130
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 01/26/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history records (dhrs) and sterilization charts for the involved lot numbers 2307316, 23at2b0, 2413576 and 2318969 have been reviewed; no pre-existing anomalies were identified.The dhr review for lot number 7011770046 has been requested from the third-party supplier.A final report will be submitted once the investigation has been completed.
 
Event or Problem Description
Revision surgery performed on (b)(6) 2026 due to infection.The previous surgery was done on (b)(6) 2024.The following devices were explanted: liner #l for mobile liner ø42 (product code: 5885.09.042, lot: 2307316 - ster: 2300105).Mobile liner øint 28 mm ø42 mm (product code: 5566.54.420, lot: 23at2b0 - ster: 2300202).Fem.Modular head - s ø28mm (product code: 5010.42.281, lot: 7011770046).Delta-tt acetab.Cup ø56 mm (product code: 5552.15.560, lot: 2413576 - ster: 2400143).H-max s standard fem.Stem #13 (product code:4250.20.130, lot: 2318969 - ster: 2300205).Event occurred in italy.

Brand Name
H-MAX S STEM
Common Device Name
H-MAX S STEM - STANDARD - TAPER 12/14 #13 H.155MM
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
MDR Report Key24377827
Report Number3008021110-2026-00126
Device Sequence Number17378820
Product Code KWY
UDI-Device Identifier08033390298926
UDI-Public08033390298926
Combination Product (Y/N)N
PMA/510(K) Number
K160011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number4250.20.130
Device Catalogue Number4250.20.130
Device Lot Number2318969
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Initial Report FDA Received Date02/18/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown